# SDR MYWA100034

- Difficulty date: February 1, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 24,326 hours, 23,689 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FWD CABIN ZONE TEMP LIGHT ILLUMINATED DURING RECALL.
